MAUDE Adverse Event Report: WUXI YUSHOU MEDICAL APPLIANCES CO., LTD. DPS SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

WUXI YUSHOU MEDICAL APPLIANCES CO., LTD. DPS SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 23G×1 1/2"(0.6×38)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dps safety needle 23gx1 1/2" (0.6xmm x 38mm) use for covid-19 under emergency use authorization (eua): needle would not remain attached to luer lock syringe on multiple occasions resulting in a needle stick with a contaminated sharp to an employee.We had 3 checks implemented to ensure needles were properly fixed to syringes.At times, these needles did not lock onto the luer lock mechanism of the syringe, so those needles were discarded.Needles also broke off of the luer lock syringe base when attempting to employ the safety device attached to the needle.Fda safety report id # (b)(4).

Brand Name
DPS SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
WUXI YUSHOU MEDICAL APPLIANCES CO., LTD.
wuxi jiangsu 21419 1
CH  214191
MDR Report Key11831304
Report NumberMW5101360
Device Sequence Number19689360
Product Code FMI
UDI-Device Identifier06971352289181
UDI-Public(01)06971352289181
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model Number23G×1 1/2"(0.6×38)
Device Lot Number2101057
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight98